# SDR IXXA20170202084

- Difficulty date: October 5, 2016
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1175
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO FLOOR AT BS 1175 STRINGER 37 - 38L CORRODED SHEAR TIE.   BLENDED THE CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-51.
